Volume 10 (2022-2023)
Volume 9 (2021-2022)
Volume 8 (2020-2021)
Volume 7 (2019-2020)
Volume 6 (2018-2019)
Volume 5 (2017-2018)
Volume 4 (2016-2017)
Volume 3 (2015-2016)
Volume 2 (2014-2015)
Volume 1 (2013-2014)
ON THE PROJECTIVE DIMENSION OF ARTINIAN MODULES

Y. Irani; K. Bahmanpour; Gh. Ghasemi

Volume 9, Issue 1 , September 2021, , Pages 13-20

http://dx.doi.org/10.22044/jas.2020.9439.1460

Abstract
  Let $(R, \mathfrak{m})$ be a Noetherian local ring and $M$, $N$ be two finitely generated $R$-modules. In this paper it is shown that $R$ is a Cohen-Macaulay ring if and only if $R$ admits a non-zero Artinian $R$-module $A$ of finite projective dimension; in addition, for all such Artinian $R$-modules ...  Read More

ANNIHILATOR OF LOCAL COHOMOLOGY MODULES UNDER THE RING EXTENSION R⊂R[X]

M. Seidali Samani; K. Bahmanpour

Volume 8, Issue 1 , September 2020, , Pages 95-102

http://dx.doi.org/10.22044/jas.2019.8232.1401

Abstract
  Let R be a commutative Noetherian ring, I an ideal of R and M a non-zero R-module. In this paper we calculate the extension of annihilator of localcohomology modules H^t_I(M), t≥0, under the ring extension R⊂R[X] (resp.R⊂R[[X]]). By using this extension we will present some of the faithfulness ...  Read More